# SDR SWAA2023020781706

- Difficulty date: December 15, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUT OUT SURROUND DOUBLER OF ELECTRICAL GROUND POWER RECEPTACLE OF ACCESS PANEL 114AR 2022-696734<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X11290U021704; DUE DATE: 01-FEB-23.;[02] PERFORMED REPAIR ON SURROUND DOUBLER OF FRAME OUTER CHORD AREA OF ELECTRICAL GROUND POWER RECEPTACLE OF ACCESS PANEL 114AR IAW SRM B737-700 53-10-15-2R-4 REPAIR 4; ZONE 1; FIGURE 203; SHEET 1 AND SRM B737-700 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED REPAIR ON SURROUND DOUBLER OF FRAME OUTER CHORD AREA OF ELECTRICAL GROUND POWER RECEPTACLE OF ACCESS PANEL 114AR IAW SRM B737-700 53-10-15-2R-4 REPAIR 4; ZONE 1; FIGURE 203; SHEET 1 AND SRM B737-700 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED RII
